# SDR MASA200601398

- Difficulty date: May 23, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,283 hours, 1,698 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6090 BFL - STAB/SPOILER STATUS MESSAGE.  MX RESET THE SYSTEM.
